RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 294, Pages 105–140 (Mi tm3736)  

This article is cited in 4 scientific papers (total in 4 papers)

Plane rational quartics and K3 surfaces

Vik. S. Kulikov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We study actions of the symmetric group $\mathbb S_4$ on K3 surfaces $X$ that satisfy the following condition: there exists an equivariant birational contraction $\overline r\colon X\to\overline X$ to a K3 surface $\overline X$ with ADE singularities such that the quotient space $\overline X/\mathbb S_4$ is isomorphic to $\mathbb P^2$. We prove that up to smooth equivariant deformations there exist exactly 15 such actions of the group $\mathbb S_4$ on K3 surfaces, and that these actions are realized as actions of the Galois groups on the Galoisations $\overline X$ of the dualizing coverings of the plane which are associated with plane rational quartics without $A_4$, $A_6$, and $E_6$ singularities as their singular points.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968516030079

Full text: PDF file (462 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 294, 95–128

Bibliographic databases:

Document Type: Article
UDC: 512.77
Received: March 30, 2016

Citation: Vik. S. Kulikov, “Plane rational quartics and K3 surfaces”, Modern problems of mathematics, mechanics, and mathematical physics. II, Collected papers, Tr. Mat. Inst. Steklova, 294, MAIK Nauka/Interperiodica, Moscow, 2016, 105–140; Proc. Steklov Inst. Math., 294 (2016), 95–128

Citation in format AMSBIB
\Bibitem{Kul16}
\by Vik.~S.~Kulikov
\paper Plane rational quartics and K3 surfaces
\inbook Modern problems of mathematics, mechanics, and mathematical physics.~II
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 294
\pages 105--140
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3736}
\crossref{https://doi.org/10.1134/S0371968516030079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628496}
\elib{http://elibrary.ru/item.asp?id=26601054}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 294
\pages 95--128
\crossref{https://doi.org/10.1134/S0081543816060079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386554900007}
\elib{http://elibrary.ru/item.asp?id=27575391}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992109547}


Linking options:
  • http://mi.mathnet.ru/eng/tm3736
  • https://doi.org/10.1134/S0371968516030079
  • http://mi.mathnet.ru/eng/tm/v294/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, “The Hesse curve of a Lefschetz pencil of plane curves”, Russian Math. Surveys, 72:3 (2017), 574–576  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. V. V. Nikulin, “Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. III”, Izv. Math., 81:5 (2017), 985–1029  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. Vik. S. Kulikov, E. I. Shustin, “On $G$-Rigid Surfaces”, Proc. Steklov Inst. Math., 298 (2017), 133–151  mathnet  crossref  crossref  isi  elib
    4. Vik. S. Kulikov, “On divisors of small canonical degree on Godeaux surfaces”, Sb. Math., 209:8 (2018), 1155–1163  mathnet  crossref  crossref  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:114
    References:11
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019